Communications in Mathematical Physics

The proper formula for relative entropy and its asymptotics in quantum probability

Fumio Hiai and Dénes Petz

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 143, Number 1 (1991), 99-114.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104248844

Mathematical Reviews number (MathSciNet)
MR1139426

Zentralblatt MATH identifier
0756.46043

Subjects
Primary: 46L50
Secondary: 46L30: States 81S99: None of the above, but in this section 82C10: Quantum dynamics and nonequilibrium statistical mechanics (general)

Citation

Hiai, Fumio; Petz, Dénes. The proper formula for relative entropy and its asymptotics in quantum probability. Comm. Math. Phys. 143 (1991), no. 1, 99--114. https://projecteuclid.org/euclid.cmp/1104248844


Export citation